# SDR FDEA200912054398

- Difficulty date: December 5, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65317737
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD AT STA 1176, LBL 65 TO RBL 65. REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED CHORD, LOCATED AND DRILLED NEW CHORD PN 65-31773-1 PO NR 2911891 AND INSTALLED IAW SRM 51-10-  6, 53-10-1, 53-10-2 AND 51-30-2.
